Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


follow up to gas problem
Mar 22, 2004

Thanks for the advise. I will talk to the doc about possibly switching meds. My viral should be undectable right now and I really didnt want to stay on Kaletra for a long time due to fear of fat redistrubtion(I am sure I spelled that incorrectly). I am currently taking 1000mg of calicum(2tablets) each time I take my meds. The problem is not going to the bathroom. The problem is just horrible gas..farts all day long. It seems to happen most often after I eat..and it gets much much worse as the evening approaches. I think I should get a full work up down on my stomach...do you agree? But you do think it could be the Kaletra and or Combivir?\ Thanks so much for your help

Response from Dr. Henry

A work-up as outlined earlier is very reasonable. Depending on your past treatment history/presence of resistance a switch off the Kaletra to see what happens to your symptoms is something to consider and discuss with your HIV specialist. KH



Previous
Can Anybody Have Mercy,From India......Part 2
Next
African - need your advice and help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement